# SDR GTIA2016052501457

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 34,894 hours, 16,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW ENTRY DOOR RT, DOOR ASSIST DAMPER, CYLINDER PRESSURE READS LOW. SERVICED PASSENGER CREW ENTRY DOOR, RT, DOOR ASSIST DAMPER, CYLINDER WITH NITROGEN TO THE PLACARDED PRESSURE IAW AMM 52-10-00.  OK FOR SERVICE.
